10					Day 1	Day 2	Day 3	
Daily Goals					Intro/Norms/Basecamp	Practical Applications	Mission Panel	
တိ					·			
<u>&gt;</u>					Theme/Theological/Missional	Bible Study	Stops & Starts	
ai								
	Pacific	Mountain	Central	Contorn	(.75 - 3.25 Zoom hours)	(1.5 - 4 Zoom hours)	(2 - 3 Zoom hours)	ALL DAY/EVERY DAY
	7:00 AM				Coffee Hour/Breakfast (optional)			ALL DAT/EVERT DAT
Early	7:00 AM	6.00 AW	9.00 AM	TO:OU AIVI	Conee nourbreaktast (optional)	Coffee Hour/Breakfast (optional)	Coffee Hour/Breakfast (optional)	
	8:00 AM	9:00 AM	10:00 AM	11:00 AM	Opening Worship (15 min)	Reflection on Day 1 - Read the QUESTIONS from last night's homework as the morning litany (15 min)	Reflection on Day 2 - Read the STATEMENTS from last night as the morning litany. (15 min)	People encouraged to book 'chat time' with colleagues in their own Zoom rooms
	8:15 AM	9:15 AM	10:15 AM	11:15 AM	Set the Stage: Welcome, norms, agenda, and technology review. (15 min)	Return to Day 2 - Agenda and Overnight Mail (15 min)	Return to Day 3 - Agenda and Overnight Mail (15 min)	
	8:30 AM	9:30 AM	10:30 AM	11:30 AM	Individual Introductions (30 min)	Mission Reflection: Presentation on a strategy that is working with practical steps (15 min)	Mission Panel - 3 Peers nominated throughout the virtual event as 'other ministries' and 'other ideas' that were heard in conversations, but didn't have the floor. (30 min = 5 min each, plus 15 min Q&A)	
	8:45 AM	9:45 AM	10:45 AM	11:45 AM		Mission Reflection: Presentation on a strategy that is working with practical steps (15 min)		
	9:00 AM	10:00 AM	11:00 AM	12:00 PM	Zoom Room Groups: "What must you leave behind in order to be present? Do you commit to being fully present during this virtual Gathering?" (20 min small groups - 10 min whole group or chat = 30 min)	Zoom Break/Contemplation Time (15 min)	Zoom Break/Contemplation Time (15 min)	
	9:15 AM	10:15 AM	11:15 AM	12:15 PM		Small Group Discussion - Mission Reflection presenters offer discussion question, but this can also be free form with those in group.(30 min)	Stops & Starts (30 min)	
	9:30 AM	10:30 AM	11:30 AM	12:30 PM	Walk and Talk - Break out into pairs and call each other instead of zoom. Discuss "What what brings me hope in this time?" (30 min)			
	9:45 AM	10:45 AM	11:45 AM	12:45 PM		Mid-Day Break/Lunch (1.25 hr = optional)	Final Announcements, evaluations, and nominations	
						Walk & Talk Part 2 if needed, call someone and keep going!	(15 min)	
	10:00 AM	11:00 AM	12:00 PM	1:00 PM	Mid-Day Break/Lunch (1 hr = optional)		Closing Reflection and Adjournment (15 min)	
					(1.75 Zoom hours)	(2.0 Zoom hours)		
	11:00 AM	12:00 PM	1:00 PM	2:00 PM	Additional Break Time (no agenda)	Additional Break Time (no agenda)		
	11:15 AM	12:15 PM	1:15 PM	2:15 PM	Theological/Theme Presentation (45 min, including 15 min Q&A)	Mid-Day Worship (15 min)		
	11:30 AM	12:30 PM	1:30 PM	2:30 PM		Bible Study/Group Work (30 min)		
Day	11:45 AM	12:45 PM	1:45 PM	2:45 PM				

<b>(0</b>					D	D.:: 0	D0	
Mid-Daily Goals					Day 1	Day 2	Day 3	
39					Intro/Norms/Basecamp	Practical Applications	Mission Panel	
>					Theme/Theological/Missional	Bible Study	Stops & Starts	
ie i								
Ģ								
<u>:</u>	12:00 PM	1:00 PM	2:00 PM	3:00 PM	Zoom Break/Contemplation Time (15 min)	Zoom Break/Contemplation Time (15 min)		
$\geq$								
	12:15 PM	1:15 PM	2:15 PM	3:15 PM	Small Group Breakouts: Questions prepped by theologian (30 Min)	Case Study Introduction and Sample (15 min)		
					theologian (30 Min)			
	12:30 PM	1:30 PM	2:30 PM	3:30 PM		Case Studies (45 in small groups + 15 min whole group		
	12.30 T W	1.50 T W	2.30 T W	3.30 T W		= 1 hour) - Each participant has time to have the group		
						workshop an adaptive challenge in their local context.		
	12:45 PM	1:45 PM	2:45 PM	3:45 PM	Whole Group Conversation/Sharing (15 min) Thoughts			
					may also be posted into Basecamp Community Portal			
	1:00 PM	2:00 PM	3:00 PM	4:00 PM	Closing Prayer and invitation the evening. Homework:			
					create one QUESTION to post into shared doc to be read			
					as early morning litany. (15 min) Then Adjourn.			
	1:15 PM	2:15 PM	3:15 PM	4:15 PM				
	1:30 PM	2:30 PM	2-20 DM	4:20 DM				
	1:30 PW	2:30 PIVI	3:30 PIVI	4:30 PIVI		Closing Prayer and invitation the evening. Homework: create one I WILL STATEMENT to post into shared doc		
						to be read as early morning litany. (15 min) Then Adjourn.		
	1:45 PM	2:45 PM	3:45 PM	4:45 PM		to to rear at early memory (remail) many		
					(optional Zoom Hours)	(optional Zoom Hours)		
	time?	time?	time?	time?				
5					Social Hour (Optional)	Social Hour (Optional)		
Evening	time?	time?	time?	time?				
en					O and the (Ferral and March in (Outlines))	O and the (F and to Marchia (Outless))		
ш	45	41	41	4	Compline/Evening Worship (Optional)	Compline/Evening Worship (Optional)		
	time?	time?	time?	time?				
					Game Time (Optional)	Game Time (Optional)		
					Cumo Timo (Optional)	Cumo Timo (Optional)		